MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton medical ag as, ventilator device alarmed.This occurrence was noticed when the ventilator device was in standby mode and has not been further explained nor clarified.A continuous alarm was observable both visually (error code) and through hearing.Te231008 (o2 valve leak).The device log files (service log, error log, event log) were provided to hamilton.This malfunctioning was reproducible.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).The investigation is ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).The investigation is ongoing.A detailed investigation was performed by an expert from the technical service: this issue is deemed a reportable event since the malfunction 'technical event:231008' due to leaky o2 valve can lead to a delay in the therapy since the ventilator cannot be used.A new ventilator needs to be prepared.The root cause of the ventilator to alarm with "technical event:231008" was a malfunction of the o2 mixer valve causing a leak.(mechanically jammed due storage of the device for a long period before usage).Within this investigation it has been confirmed that the device failed to meet its specifications at the time of the event while the ventilator was prepared to be used for treatment or diagnosis (preop check).There was no patient or user harm.The allegation in this complaint was confirmed to be a complaint.This device was produced before 2015.No udi available.
 
Event or Problem Description
The following was reported to hamilton medical ag: - this event was reported to hamilton medical ag as, ventilator device alarmed.- this occurrence was noticed when the ventilator device was in standby mode and has not been further explained nor clarified.- a continuous alarm was observable both visually (error code) and through hearing.Te231008 (o2 valve leak).- the device log files (service log, error log, event log) were provided to hamilton.- this malfunctioning was reproducible.- there is no patient involvement reported.- there is no need for any medical intervention reported.- neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is ongoing.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz,
SZ 
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18922633
Report Number3001421318-2024-00645
Device Sequence Number20709138
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer02/13/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date08/30/2024
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown